# SDR SWAA120368

- Difficulty date: January 19, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 30,967 hours, 18,012 cycles
- Engine: Cfmint CFM567B22
- Engine time: 30,968 hours, 18,012 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUT DOWN/AIR TURNBACK/DECLARED EMERGENCY.  DURING CLIMBOUT 16000FT FUEL FLOW WAS OVER 8000LBS/HR N1 WAS RED OVER 107" N1 AND N2 ERRATIC LOUD BANG.  FOUND COMPRESSOR STALLED.  REMOVED AND REPLACED NR 2 ENGNE PER MT.
